# SDR P2EA99162

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, AFT LAVATORY AREA, BS 967, BETWEEN RBL 54 AND LBL 54, FLOORBEAM WAS FOUND CORRODED.  REPAIRED FLOORBEAM UPPER CHORD BS 967, BETWEEN LBL 12 AND RBL 12 PER SRM 53-10-9 FIGURE 7.  CORROSION REMOVED, TREATED, AND WITHIN LIMITS PER SRM 51-10-6, 51-10-2, AND 53-10-1 FIGURE 1 AT BS 967, BETWEEN LBL 12 AND LBL 54, AND BETWEEN RBL 12 AND RBL 54.  ORIGINAL THICKNESS .12 5INCH AVERAGE REMOVED .005 INCH.  (M)
